# SDR IXXA05RNG075S

- Difficulty date: September 15, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Corroded
- Location: Zone 800
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON DOUBLER AT LEADING EDGE OB SLOT UPPER DOOR LT.  CORRODED DOUBLER WAS REMOVED AND NEW REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-2-1 FIG 12 AND EWO ATI-57-050.
